# SDR 07FDEA04203

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 38,404 hours, 23,857 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ABRASION AT SLAT NR 1 RT TRAILING EDGE LOWER SKIN RIB 21 REPAIR PERFORMED BY INSTALLING AN EXTERNAL DOUBLER AND BONDING THE INTERNAL   STRUCTURE IAW EA 6-5742-7034 AND RAS/FOK/173/2003 ISS A.
